| Model Number |
890500 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the central control monitor (ccm) was blank upon boot up.There were no reported adverse consequences to the patient.No other details regarding the nature of this event were provided.
Additional Manufacturer Narrative
The field service representative (fsr) performed multiple start-ups and shutdowns and was unable to duplicate the reported issue.Logs were pulled and assessed with the manufacturer's technical support specialist with no errors found.The ccm passed the self-test.The unit operated to the manufacturer's specification.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.